Pullback dynamics of a 3D modified Navier-Stokes equations with double delays

  • Received: 01 May 2021 Revised: 01 July 2021 Published: 08 October 2021
  • 35Q30, 35B40, 35B41, 76D03, 76D05

  • This paper is concerned with the tempered pullback dynamics for a 3D modified Navier-Stokes equations with double time-delays, which includes delays on external force and convective terms respectively. Based on the property of monotone operator and some suitable hypotheses on the external forces, the existence and uniqueness of weak solutions can be shown in an appropriate functional Banach space. By using the energy equation technique and weak convergence method to achieve asymptotic compactness for the process, the existence of minimal family of pullback attractors has also been derived.

    Citation: Pan Zhang, Lan Huang, Rui Lu, Xin-Guang Yang. Pullback dynamics of a 3D modified Navier-Stokes equations with double delays[J]. Electronic Research Archive, 2021, 29(6): 4137-4157. doi: 10.3934/era.2021076

    Related Papers:

  • This paper is concerned with the tempered pullback dynamics for a 3D modified Navier-Stokes equations with double time-delays, which includes delays on external force and convective terms respectively. Based on the property of monotone operator and some suitable hypotheses on the external forces, the existence and uniqueness of weak solutions can be shown in an appropriate functional Banach space. By using the energy equation technique and weak convergence method to achieve asymptotic compactness for the process, the existence of minimal family of pullback attractors has also been derived.



    加载中


    [1] Existence and analyticity of Lei-Lin solution to the Navier-Stokes equations. Proc. Amer. Math. Soc. (2015) 143: 2887-2892.
    [2] Global attractors for damped semi-linear wave equations. Disc. Cont. Dyn. Syst. (2004) 10: 31-52.
    [3] Nonuniqueness of weak solutions to the Navier-Stokes equation. Ann. Math. (2019) 189: 101-144.
    [4] A survey on Navier-Stokes models with delays: Existence, uniqueness and asymptotic behavior of solutions. Discrete Contin. Dyn. Syst. Ser. S (2015) 8: 1079-1101.
    [5] Navier-Stokes equations with delays. R. Soc. Lond. Proc. Ser. A Math. Phys. Eng. Sci. (2001) 457: 2441-2453.
    [6] Asymptotic behaviour of Navier-Stokes equations with delays. R. Soc. Lond. Proc. Ser. A Math. Phys. Eng. Sci. (2003) 459: 3181-3194.
    [7] Attractors for 2D Navier-Stokes models with delays. J. Differential Equations (2004) 205: 271-297.
    [8] Three-dimensional system of globally modified Navier-Stokes equations with delay. Internat. J. Bifur. Chaos Appl. Sci. Engrg. (2010) 20: 2869-2883.
    [9] The long-time dynamics of 3D non-autonomous Navier-Stokes equations with variable viscosity. ScienceAsia (2018) 44: 18-26.
    [10] On the decay of higher order derivatives of solutions to Ladyzhenskaya model for incompressible viscous flows. Sci. China Ser. A (2008) 51: 925-934.
    [11] (2001) Navier-Stokes Equations and Turbulence.Cambridge University Press.
    [12] Attractors for a double time-delayed 2D-Navier-Stokes model. Disc. Contin. Dyn. Syst. (2014) 34: 4085-4105.
    [13] Pullback attractors for three-dimensional non-autonomous Navier-Stokes-Voigt equations. Nonlinearity (2012) 25: 905-930.
    [14] Pullback attractors in $V$ for nonautonomous 2D-Navier-Stokes equations and their tempered behavior. J. Differential Equations (2012) 252: 4333-4356.
    [15] Pullback attractors for 2D Navier-Stokes equations with delays and their regularity. Adv. Nonlinear Stud. (2013) 13: 331-357.
    [16] C. Guo, R. Lu, X. Yang and P. Zhang, Dynamics for three dimensional generalized Navier-Stokes equations with delay, Preprint, (2021).
    [17] On a class of three dimensional Navier-Stokes equations with bounded delay. Discrete Contin. Dyn. Syst. Ser. B (2011) 16: 225-238.
    [18] Upper semi-continuous convergence of attractors for a Hopfield-type lattice model. Nonlinearity (2020) 33: 1881-1906.
    [19] Üeber die Anfangswertaufgable für die hydrodynamischen Grundgleichungen. Math. Nachr. (1951) 4: 213-231.
    [20] Weak and strong attractors for the 3D Navier-Stokes system. J. Differential Equations (2007) 240: 249-278.
    [21] Well-posedness for the Navier-Stokes equations. Adv. Math. (2001) 157: 22-35.
    [22] On some nonlinear problems in the theory of continuous media. Am. Math. Soc. Transl. (1968) 70: 73-89.
    [23] O. A. Ladyzhenskaya, The Mathematical Theory of Viscous Incompressible Flow, New York: Gordon and Breach, 1969.
    [24] Essai sur les mouvements plans d'un liquide visqueux que limitent des parois. J. Math. Pure Appl. (1934) 13: 331-418.
    [25] Uniform decay estimates for solutions of a class of retarded integral inequalities. J. Differential Equations (2021) 271: 1-38.
    [26] Dynamics and stability of the 3D Brinkman-Forchheimer equation with variable delay (Ⅰ). Asymptot. Anal. (2019) 113: 167-194.
    [27] J.-L. Lions, Quelques Méthodes de Résolution des Problémes aux Limites Non Linéaires, Dunod, Gauthier-Villars, Paris, 1969.
    [28] Une théorème d'existence et unicité dans les équations de Navier-Stokes en dimension 2. C. R. Acad. Sci. Paris (1959) 248: 3519-3521.
    [29] P. L. Lions, Mathematical Topics in Fluid Dynamics, Vol. 1, Incompressible Models, Oxford Science Publication, Oxford, 1996.
    [30] Stability results for 2D Navier-Stokes equations with unbounded delay. J. Differential Equations (2018) 265: 5685-5708.
    [31] Pullback attractors for globally modified Navier-Stokes equations with infinite delays. Disc. Contin. Dyn. Syst. (2011) 31: 779-796.
    [32] Asymptotic behaviour of two-dimensional time-delayed Navier-Stokes equations. Disc. Contin. Dyn. Syst. (2008) 21: 1245-1258.
    [33] R. Temam, Navier-Stokes Equations: Theory and Numerical Analysis, Revised edition, North Holland Publishing Company-Amsterdam, New York, 1979.
    [34] R. Temam, Infinite Dimensional Dynamical Systems in Mechanics and Physics, 2$^{nd}$ edition, Applied Mathematical Sciences, 68. Springer-Verlag, New York, 1997. doi: 10.1007/978-1-4612-0645-3
    [35] B. Wang and B. Guo, Asymptotic behavior of non-autonomous stochastic parabolic equations with nonlinear Laplacian principal part, Electron. J. Differential Equations, (2013), No. 191, 25 pp.
    [36] J. Wang, C. Zhao and T. Caraballo, Invariant measures for the 3D globally modified Navier-Stokes equations with unbounded variable delays, Comm. Nonl. Sci. Numer. Simul., 91 (2020), 105459, 14 pp. doi: 10.1016/j.cnsns.2020.105459
    [37] Pullback dynamics of 3D Navier-Stokes equations with nonlinear viscosity. Nonlinear Anal. RWA (2019) 48: 337-361.
    [38] The fractal dimension of pullback attractors for the 2D Navier-Stokes equations with delay. Math. Meth. Appl. Sci. (2020) 43: 9637-9653.
    [39] The structure and stability of pullback attractors for 3D Brinkman-Forchheimer equation with delay. Electron. Res. Arch. (2020) 28: 1395-1418.
    [40] Dynamics of the 2D Navier-Stokes equations with sublinear operators in Lipschitz-like domain. Disc. Contin. Dyn. Syst. (2021) 41: 3343-3366.
    [41] S. Zheng, Nonlinear Evolution Equations, Monographs and Surveys in Pure and Applied Mathematics, 2004. doi: 10.1201/9780203492222
  • Reader Comments
  • © 2021 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0)
通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Metrics

Article views(403) PDF downloads(97) Cited by(0)

Article outline

Other Articles By Authors

/

DownLoad:  Full-Size Img  PowerPoint
Return
Return

Catalog